Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Saliva that fades bedding
Ross250 posted:
My 15 year old son, who has autism, has a few issues. His throat and ears always itch, and he has chronic bad breath. As a result, he is always spitting.

It's gotten so bad that his brand new pillow case and sheets by his mouth have faded in spots. His saliva has actually taken the color out of his bedding.

He's been to an allergist, an ENT and his regular pediatrician. We've tried nose sprays and allergy medicines, but they haven't helped. The fading of sheets has not been discussed with any doctors as of yet because we went to these doctors about a year ago.

It seems like an acidity-level problem.

Any ideas what this is and what should be done to relieve this? His suffering is constant from this.


Annie_WebMD_Staff responded:
Hi Ross,

If your son is taking or using various medications you may want to click on the Find A Drug link at the top of the board to read about them.

We also have a couple of boards that may be helpful to you as well including our ENT board with Dr Moser as well as our Autism Support Group board.

Please do click on the Programs For You areas of those boards for more helpful WebMD articles.

- Annie
Ross250 responded:
Thanks Annie.

I sent my inquiry to both of those boards to get their opinions. My son isn't on any medication, but thanks for mentioning that option.


Annie_WebMD_Staff responded:
Hi Ross,

You are welcome.

Good luck!

- Annie

Helpful Tips

Was this Helpful?
2 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.